# SDR SWAA2025121032243

- Difficulty date: November 5, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LOWER SILL, BTW BS 440 - 492.4, RBL 22, WL 156 IN FWD CARGO BAY.  (8 EA).  REPLACED THE LOWER SILL IAW SRM 51-40-02, AND DWG 143A8330, SHEET 42, REV A.
